# SDR UPS04M42286

- Difficulty date: February 6, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB LT NR 29 BARREL NUT HOLE FOUND CORROSION ON BOTTOM, BEARING AN D SIDEWALL SURFACE.   CORROSION REMOVED AT BOTTOM SURFACE MATERIALS REMOVED 0.050 INCH FOUND WITHIN  LIMIT PER EO MD11-5510-19409D. 2)BARREL NUT HOLE REPAIRED PER EN 1027 3)BUSHING FABRICATED & INSTALLED PER EO MD11-5510-19409D (REF. UPS ENG INEERING FILE NR MD11-55-20017).
